Previous |  Up |  Next

Article

Title: O jistých posloupnostech bodů na kružnici (Czech)
Title: On certain sequences of sets of points on a circle (English)
Title: Über gewisse Folgen von Punktgruppen auf dem Kreise (German)
Author: Kosmák, Ladislav
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 80
Issue: 3
Year: 1955
Pages: 299-307
.
Category: math
.
MSC: 40-0X
idZBL: Zbl 0068.33605
idMR: MR0086153
.
Date available: 2009-09-23T06:40:32Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/117153
.
Related article: http://dml.cz/handle/10338.dmlcz/117174
.

Files

Files Size Format View
CasPestMat_080-1955-3_4.pdf 1.410Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo